# SDR AALA202010249003

- Difficulty date: October 23, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 012791
- Condition: Faulty
- Location: Emergency Light
- Part time: 41,176 hours, 14,796 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY POWER SUPPLY UNIT 11WL, FORWARD GALLEY AREA, DOESN`T PASS OPERATIONAL TEST.  REPLACED EMERGENCY POWER SUPPLY UNIT 11WL, IAW AMM  33-51-38-400-001-A.
